Shifting and modulation for Fourier-Feynman transform of functionals in a generalized Fresnel class

Byoung Soo Kim

Abstract


Time shifting and frequency shifting proprerties for the Fourier-Feynman transform of functionals in a generalized Fresnel class ${\mathcal F}_{A_1,A_2}$ are given. We discuss scaling and modulation proprerties for the Fourier-Feynman transform. These properties help us to obtain Fourier-Feynman transforms of new functionals from the Fourier-Feynman transforms of old functionals which we know their Fourier-Feynman transforms.

Keywords


analytic Feynman integral, Fourier-Feynman transform, generalized Fresnel calss, shifting, modulation

Full Text:

PDF

References


J.M. Ahn, K.S. Chang, B.S. Kim and I. Yoo, Fourier-Feynman transform, convolution and first variation,

Acta Math. Hungar. {bf 100} (2003), 215-235.

S. Albeverio and R. Ho egh-Krohn, Mathematical theory of Feynman path integrals, Lecture Notes in Math. 523, Springer-Verlag, Berlin, 1976.

M.D. Brue, A functional transform for Feynman integrals similar to the Fourier transform, Thesism Univ. of Minnesota, Minneapolis, 1972.

R.H. Cameron and D.A. Storvick, An $L_2$ analytic Fourier-Feynman transform, Michigan Math. J. {bf 23} (1976), 1-30.

R.H. Cameron and D.A. Storvick, Some Banach algebras of analytic Feynman integrable functionals, Analytic Functions Kozubnik 1979, Lecture Notes in Math. 798, Springer-Verlag, Berlin, 1980, 18-67.

R.H. Cameron and D.A. Storvick, A new translation theorem for the analytic Feynman integral, Rev. Roum. Math. Pures et Appl. {bf 27} (1982), 937-944.

K.S. Chang, B.S. Kim and I. Yoo, Analytic Fourier-Feynman transform and convolution of functionals on abstract Wiener space, Rocky Mountain J. Math. {bf 30} (2000), 823-842.

T. Huffman, C. Park and D. Skoug, Analytic Fourier-Feynman transforms and convolution, Trans. Amer. Math. Soc. {bf 347} (1995), 661-673.

T. Huffman, C. Park and D. Skoug, Convolutions and Fourier-Feynman transforms of functionals involving multiple integrals, Michigan Math. J. {bf 43} (1996), 247-261.

G.W. Johnson and D.L. Skoug, An $L_p$ analytic Fourier-Feynman transform, Michigan Math. J. {bf 26} (1979), 103-127.

G.W. Johnson and D.L. Skoug, Scale-invariant measurability in Wiener space, Pacific J. Math. {bf 83} (1979), 157-176.

G. Kallianpur and C. Bromley, Generalized Feynman integrals using analytic continuation in several complex variables, in ``Stochastic Analysis and Application (ed. M.H.Pinsky)'', Marcel-Dekker Inc., New York, 1984, 219-267.

G. Kallianpur, D. Kannan and R.L. Karandikar, Analytic and sequential Feynman integrals on abstract Wiener and Hilbert spaces and a Cameron-Martin formula, Ann. Inst. Henri. Poincar'e {bf 21} (1985), 323-361.

B.S. Kim, Shifting and variational properties for Fourier-Feynman transform and convolution, J. Funct. Space. {bf 2015} (2015), 1-9.

B.S. Kim, T.S. Song and I. Yoo, Analytic Fourier-Feynman transform and convolution of functionals in a generalized Fresnel class, J. Chungcheong Math. Soc. {bf 22} (2009), 481-495.

P.V. O'Neil, Advanced engineering mathematics, 5th ed. Thomson (2003).

I. Yoo and B.S. Kim, Fourier-Feynman transforms for functionals in a generalized Fresnel class, Commun. Korean. Math. Soc. {bf 22} (2007), 75-90.




DOI: http://dx.doi.org/10.11568/kjm.2017.25.3.335

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr